# SDR DALA2017051303963

- Difficulty date: May 12, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N1402A
- Make and model: Boeing 767332
- Aircraft serial: 25989
- Aircraft time: 79,619 hours, 29,055 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1219
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BULGING WITH FASTENERS PULLING,  BS 1219, STRINGER 32L,  APPROXIMATLEY 8 INCH AREA, 12 INCHES AFT OF PREVIOUS REPAIR.  REPAIRED IAW ERA 558384-14.
